A generalization of the Rees Theorem to a class o£ regular semigroups.
Semigroup forum, Tome 2 (1971), pp. 321-331
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1971__2_133833,
author = {D. jr. Allen},
title = {A generalization of the {Rees} {Theorem} to a class o{\textsterling} regular semigroups.},
journal = {Semigroup forum},
pages = {321--331},
year = {1971},
volume = {2},
zbl = {0226.20070},
url = {http://geodesic.mathdoc.fr/item/SF_1971__2_133833/}
}
D. jr. Allen. A generalization of the Rees Theorem to a class o£ regular semigroups.. Semigroup forum, Tome 2 (1971), pp. 321-331. http://geodesic.mathdoc.fr/item/SF_1971__2_133833/